# SDR DALA2019071204185

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1166720) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER SURFACE AT LEVEL OF STAB STATION 129.5 AND 26 INCH ES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOWER SURFACE AT LEVEL OF STAB STATION 129.5 AND 26 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER (1EA) AS PER SRM 55-10-01 REPAIR II.
